# SDR FDEA201607062297

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 211 hours, 119 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING ACTIVATED AT 85KTS FOR 1/2,  FOLLOWED BY A FLAP RED EICAS FOR 2 SECONDS.  ABORTED TAKEOFF AT APPROX 100KTS.  WARNING LIGHT WENT OUT  IMMEDIATLY.  FLAPS 5 T/O CHECKED NORMAL. TROUBLESHOT IAW FIM 31-51 FT 808,  NO FAULTS FOUND.  ACP BITE TEST ON FSEU IAW 27-51-00-5.  AGAIN BITE TESTS PASSED,  NO FAULTS, ALSO ACP A BITE TEST ON THE PSEU 32-09-03/101.  NO FAULTS FOUND.  TEST ON ALL THREE FSPM IAW FIM 31-51 FT 808.   PRECAUIONARY CYCLED ACFT POWER, NO FAULTS FOUND.  ACFT OK FOR SERVICE.
